# SDR ASAA2020020332058

- Difficulty date: January 30, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 42,554 hours, 12,562 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Hf Comms
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF 2 SHOWS "INOP" IN BOTH FREQ WINDOWS. GROUNDED - YES. PERFORMED B737-800 AMM 23-12-41 RADIO TUNING PNL-INOP DISPLAY TOGGLE- ALL RTP FREQ DISPLAYS ARE NRML.
